# SDR UALA2011010600075

- Difficulty date: January 5, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 60,691 hours, 22,428 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING STRIP END CAP MISSING AT 6B.  REPLACED EMERGENCY LIGHT STRIP BLACK END CAP.  ALL EMERGENCY LIGHTS WORKED NORMAL.
